# SDR FDKA2009061300123

- Difficulty date: June 13, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,001 hours, 17,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EXIT LOCATOR FWD SIGN NOT ILLUMINATING.  MX RESET, OPS NORMAL
